# SDR ARWA20040603

- Difficulty date: June 21, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 88,069 hours, 29,062 cycles
- Engine: Pwa JT3D*
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Amplifier
- Part number: 2588533901
- Part serial: 810261
- Condition: Failed
- Location: Indicator
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LOG PAGE NR 107128.  CAPTAIN'S HEADING FLAG DISPLAYED INTERMITTENTLY; RETURNED TO RAMP.  REMOVED AND REPLACED INSTRUMENT AMP IAW M/M 34-21-0; HORIZON SYSTEM OPERATIONAL NORMAL IAW M/M 34-25-0.
